Wyoming, 2015Hail in Wyoming, June 14, 2015
June 14, 2015 · NWS RIW · 3 events in 1 county or zone
A strong thunderstorm fired off the east slope of the Wind River Range near Lander. This storm passed through town and then split with the left half headed toward Riverton.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong thunderstorm fired off the east slope of the Wind River Range near Lander. This storm passed through town and then split with the left half headed toward Riverton. The right half of the storm eventually merged with another storm and tracked east across Sand Draw and Beaver Rim. These storms generated widespread reports of penny sized hail, in some cases a few inches deep. The largest stones were around one inch in diameter and fell in Lander at the onset of the event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 14, 3:26 PM MST, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 14, 3:26 PM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
426 PM MDT SUN JUN 14 2015
.SHORT TERM...TONIGHT THROUGH MONDAY
AN EAST BOUND CLOSED LOW OVER THE WEST SHORE OF HUDSON BAY HAS A
TRAILING SHORTWAVE TROUGH WHICH IS CURRENTLY SWINGING ACROSS
WYOMING. THE RIGHT ENTRANCE REGION OF THE ASSOCIATED JET MAX IS
SETTING OFF THUNDERSTORMS IN SWEETWATER COUNTY WITHIN IN AN AREA
WHERE THE BEST COMBINATION OF LOW LIFTED INDICES AND RELATIVELY
HIGHER CAPES ARE. THIS CONVECTION WILL PROGRESS EAST NORTHEAST
FOR THE REST OF THIS AFTERNOON AND EVENING. IN THE MEANTIME...A
SURFACE FRONTAL BOUNDARY REMAINS DRAPED ALONG THE CONTINENTAL
DIVIDE THAT EARLIER EJECTED SOUTH LAST NIGHT FROM LAST NIGHTS
WEAK UPPER LEVEL DISTURBANCE THAT TRACKED EAST ALONG THE MONTANA
STATE LINE. SOUTH AND WEST OF THE FRONT...WITH THE EXCEPTION OF
WHERE SHOWERS ARE OCCURRING...DEW POINTS ARE IN THE 20S AND 30S
ALONG WITH 40S AND 50S NORTH AND EAST OF THE BOUNDARY. AS THESE
STORMS PROGRESS EAST NORTHEAST...THEY WILL BISECT THE BOUNDARY AND
ENCOUNTER HIGHER DEW POINTS AND HIGHER CAPE. IN FACT...THESE
THUNDERSTORMS SHOULD BE FAIRLY ROBUST BY THE TIME THEY REACH 2150
CAPES THAT ARE PROGGED IN CASPER LATER BY 00Z.
A REINFORCING FRONTAL BOUNDARY WITH AMPLE BOUNDARY LEVEL MOISTURE
WILL MOVE SOUTH AND WEST OVER AREAS EAST OF THE DIVIDE LATER
TONIGHT AND MONDAY MORNING THAT WILL BE EJECTED BY THE
AFOREMENTIONED TRAILING SHORTWAVE THAT IS CURRENTLY TRACKING EAST
ACROSS THE REGION THAT IS CURRENTLY PRODUCING THE CONVECTION. WITH
THE LOW LEVEL MOISTURE IN PLACE...THAT WILL BE MARKED BY
DEVELOPING LOW CLOUDS NORTH OF THE OWL CREEK MTNS AND EAST OF THE
CASPER ARCH BY MIDNIGHT TONIGHT...RESULTING HIGH CAPES WILL
INFLUENCE STRONGER THUNDERSTORM ACTIVITY ACROSS THE ENTIRE
CWA LATER MONDAY...ESPECIALLY ALONG AND EAST OF THE DIVIDE. THESE
CAPES APPEAR TO COINCIDE WITH THE HEIGHT OF THE FAVORABLE TEMPS ON
THE FORECAST SOUNDINGS. SOME AREAS WILL HAVE CAPES OF WELL OVER
2000 J/KG SUCH AS CPR. THE NAM IS THE MOST ROBUST WITH THESE
CAPES AS OPPOSED TO THE GFS. SOME RIGHT ENTRANCE REGION DYNAMICS
WILL CREATE SHEAR FOR SEVERE POTENTIAL TUE. IN ADDITION...A WEAK
MID LEVEL CIRCULATION WILL ADD TO DIRECTIONAL SHEAR CREATING THE
POTENTIAL FOR AN ISOLATED TORNADO OR TWO. TWO AREAS THAT MAY BE
EXEMPT FROM SEVERE POTENTIAL MONDAY AFTERNOON WOULD BE JOHNSON
COUNTY WHERE THE AIR WILL LIKELY BE TOO COOL AND STABLE AS WELL
PERHAPS EVEN THE NORTHERN BIG HORN BASIN. HIGH TEMPS WILL REMAIN
IN THE 60S AT BYG. SWEETWATER COUNTY MAY NOT HAVE THE CAPES DUE TO
LOWER LOW LEVEL MSTR. IN FACT...STORMS SHOULD DEVELOP FIRST ALONG
THE DRY LINE OVER SWEETWATER CO AND THEN PROGRESS NE AS THE DRY
LINE MOVES NE. IN ADDITION TO THE SEVERE POTENTIAL...FLASH
FLOODING IS A BIG CONCERN MONDAY AND TUESDAY GIVEN THE HEAVY
RAINFALL POTENTIAL ON TOP OF RECENT HEAVY RAINS AND HIGH
STREAMFLOWS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS ALONG
AND EAST OF THE CONTINENTAL DIVIDE VALID FRONT 3 PM MONDAY
THROUGH 12 MIDNIGHT TUESDAY NIGHT.
.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
LONG NIGHT OF STRONG TO SEVERE CONVECTION EXPECTED ACROSS MUCH OF
THE AREA MON NIGHT ALONG WITH CONTINUED THREAT OF FLASH FLOODING NOT
ONLY MONDAY NIGHT BUT ONCE AGAIN TUESDAY AFTERNOON AND EVENING. NO
REAL CHANGE TO OUR THINKING OVER THE PAST COUPLE DAYS WITH MOIST LL
ELY FLOW PUSHING HIGH PW AIR WWD ALONG THE DIVIDE. SOUNDINGS AT 00Z
TUE ARE GENERALLY IN THE 1500-2000 J/KG OF CAPE ACROSS MANY SOUNDING
LOCATIONS. THIS CARRIES OVER INTO TUESDAY AFTERNOON WITH LESS EFFORT
TO BREAK THE H7 CAP AS COOLER MID LEVEL AIR MOVES IN. SEVERE RISK
WILL CONTINUE THROUGH TUESDAY. FOR MONDAY NIGHT...WE STILL HAVE TO
DEAL WITH THE SHORTWAVE/QG FORCING MOVING THROUGH ALONG WITH EXITING
JET STREAK PROVIDING RIGHT ENTRANCE REGION DIVERGENCE ALONG WITH
NOSE OF THE NEW JET STREAK. SHEAR PROFILES CONTINUE TO LOOK GOOD
WITH E-SE LL FLOW AND INCREASING WLY FLOW IN THE MID LEVELS.
TUESDAY'S INSTABILITY LOOKS JUST AS GOOD AND IN A SOME CASES EVEN
BETTER WITH STILL POTENTIAL JET SUPPORT EXITING AND APPROACHING JUST
A LITTLE FURTHER NORTH. WILL KEEP IN SEVERE RISK THROUGH MONDAY
EVENING ACROSS MUCH OF THE CENTRAL AND WEST AND EAST OF THE DIVIDE
TUESDAY. FLASH FLOODING POTENTIAL WILL ALSO REMAIN HIGH EAST OF THE
DIVIDE MONDAY NIGHT AND AGAIN WITH TUESDAY'S CONVECTION. AFTER
COORDINATION WITH MY SHORT TERM FORECASTER...WE WILL ISSUE A TWO DAY
FLASH FLOOD WATCH FOR AREAS EAST OF THE DIVIDE FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING AND JUST INDICATE THE BREAK TUESDAY MORNING
BEFORE STORMS FIRE ONCE AGAIN. FRONTAL BOUNDARY WILL LIKELY HANG
AROUND INTO WEDNESDAY EAST OF THE DIVIDE WITH OUR NERN ZONES MOST
FAVORED BUT STILL A SLIGHT CHANCE DOWN INTO FREMONT AND NATRONA
COUNTIES. WARMER WEDNESDAY INTO THURSDAY WITH CONVECTION RETREATING
TO THE FAR NORTH AND MAINLY NRN MOUNTAINS ON THURSDAY. QUITE WARM IN
FACT THURSDAY WITH 80S AND EVEN SOME LOWER 90S POSSIBLE WITH 60S AND
70S IN THE HIGH COUNTRY. A STRONGER SHORTWAVE IS STILL FORECAST TO
MOVE ACROSS THE NORTH ON FRIDAY WITH A LITTLE BETTER CHANCE OF
STORMS WHICH MAY EXTEND SOUTH INTO NATRONA AND AT LEAST EASTERN
FREMONT COUNTY ONCE AGAIN. CONSIDERABLY COOLER BEHIND THIS SYSTEM
SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EXCEPT IN THE
SW. HIGHS GENERALLY 60S AND 70S WITH SOME 50S IN THE HIGH COUNTRY.
GFS HAS BACKED OFF ON ITS UPPER LOW WITH SUB-ZERO H7 TEMPS IN THE NW
CORNER FOR THE END OF SPRING.
&&
.AVIATION.../00Z ISSUANCE/
WEST OF THE DIVIDE...VFR CONDITIONS WILL OCCUR WEST OF THE DIVIDE
TONIGHT. ISOLATED SHOWERS AND STORMS WILL OCCUR IN SOUTHERN WY
UNTIL 03Z. STRONGER AND MORE NUMEROUS THUNDERSTORMS ARE EXPECTED
AFTER 20Z MONDAY RESULTING IN LCL MVFR/IFR CONDITIONS AND MTN
OBSCURATIONS. THUNDERSTORMS COULD FORM EARLIER AT 18Z AT KRKS AND
END EARLIER IN THE AFTERNOON AS THE DRY LINE PUSHES NORTHEAST
THROUGH THEIR EARLIER IN THE AFTERNOON.
EAST OF THE DIVIDE...VFR CONDITIONS WILL OCCUR THROUGH 00Z. ISOLATED
SHOWERS AND STORMS WILL DEVELOP OVER AND NEAR THE MOUNTAINS AFTER
23Z AS WELL AS OVER THE KCPR AREA. SHOWERS AND STORMS WILL
INCREASE IN COVERAGE AFTER 00Z FROM KLND TO KCPR THROUGH 09Z.
AREAS OF MVFR CONDITIONS WILL DEVELOP AFTER 00Z EAST OF THE DIVIDE
WITH LOW CLOUDS/MVFR CONDITIONS EXPANDING BY 06Z OVER THE REGION.
THESE LOW CLOUDS WILL DISSIPATE BETWEEN 16 AND 17Z. STRONGER AND
MORE NUMEROUS THUNDERSTORMS ARE EXPECTED BY 20Z MONDAY RESULTING
IN LCL MVFR/IFR CONDITIONS AND MTN OBSCURATIONS.
&&
.FIRE WEATHER...
FIRE DANGER SHOULD REMAIN RELATIVELY LOW OVER THE NEXT FEW DAYS.
WINDS SHOULD REMAIN FAIRLY LIGHT EXCEPT NEAR THUNDERSTORMS.
CHANCES FOR SHOWERS AND THUNDERSTORMS IN SOUTHERN WYOMING
WILL SPREAD NORTH BY THIS EVENING AND BECOMING SCATTERED IN
NATURE BY THIS EVENING EAST OF THE DIVIDE. BETTER CHANCES FOR
STORMS ACROSS THE ENTIRE FORECAST AREA WILL OCCUR BOTH MONDAY AND
TUESDAY...WITH MORE HEAVY RAIN EXPECTED FOR PORTIONS OF CENTRAL
AND EASTERN WYOMING ALONG WITH SOME SEVERE AND FLASH FLOOD
POTENTIAL.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING
FOR WYZ002>011-015>020-022.
&&
SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...LIPSON
FIRE WEATHER...LIPSON
Hazardous weather outlook, Jun 14, 2:36 PM MST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
336 PM MDT SUN JUN 14 2015
WYZ001>020-022>030-151100-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
336 PM MDT SUN JUN 14 2015
...FLASH FLOOD WATCH FOR NORTHERN AND CENTRAL WYOMING ALONG AND
EAST OF THE CONTINENTAL DIVIDE FROM 3 PM MONDAY AFTERNOON THROUGH
12 MIDNIGHT TUESDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL
WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH
CENTRAL WYOMING AND WEST CENTRAL WYOMING.
.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT
ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE
SOUTH AND CENTRAL COULD PRODUCE GUSTY WINDS...SMALL HAIL AND LIGHTNING.
HIGH WATER HAS BEEN OBSERVED IN THE BIGHORN RIVER NEAR
WORLAND...WIND RIVER NEAR RIVERTON...SOUTH FORK OF THE SHOSHONE
RIVER...AND THE GREEN RIVER NEAR LA BARGE. RIVERS ARE EXPECTED TO
CONTINUE TO GRADUALLY RECEDE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MONDAY AND TUESDAY...SCATTERED TO NUMEROUS THUNDERSTORMS. A FEW
STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL WYOMING AS
WELL AS SOME WITH VERY HEAVY RAIN WHICH WILL HAVE THE POTENTIAL TO
PRODUCE FLASH FLOODING.
WEDNESDAY THROUGH FRIDAY...ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS ACROSS NORTH AND CENTRAL
WYOMING.
SATURDAY...MUCH COOLER WITH A CHANCE OF SNOW IN THE NORTHERN
MOUNTAINS INCLUDING PORTIONS OF YELLOWSTONE NATIONAL PARK ABOVE
8000 FEET.
.SPOTTER INFORMATION STATEMENT...
TEAM RIVERTON
In the hours before
Local storm report, Jun 14, 12:51 PM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
151 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 17 ENE BUFFALO 44.44N 106.40W
06/14/2015 M1.75 INCH JOHNSON WY PUBLIC
DENTS ON VEHICLES
1005 PM HAIL 16 ENE BUFFALO 44.43N 106.42W
06/13/2015 M1.75 INCH JOHNSON WY PUBLIC
DENTS ON VEHICLES WITH 0.25 OF ACCUMULATION ON GROUND.
&&
TLSpecial weather statement, Jun 14, 12:57 PM MST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
157 PM MDT SUN JUN 14 2015
WYZ030-142045-
EAST SWEETWATER COUNTY-
157 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SWEETWATER COUNTY
UNTIL 245 PM MDT...
AT 156 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24
MILES EAST OF LOWE CANYON...WHICH IS 31 MILES SOUTH OF ROCK
SPRINGS...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SWEETWATER COUNTY.
#
LAT...LON 4114 10915 4126 10916 4136 10922 4142 10924
4148 10864 4101 10845 4101 10911
TIME...MOT...LOC 1956Z 252DEG 24KT 4116 10906
13Local storm report, Jun 14, 1:29 PM MST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RIVERTON WY
229 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 16 ENE BUFFALO 44.43N 106.42W
06/14/2015 M1.75 INCH JOHNSON WY PUBLIC
DENTS ON VEHICLES WITH 0.25 OF ACCUMULATION ON GROUND.
&&
TLSpecial weather statement, Jun 14, 1:59 PM MST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT SUN JUN 14 2015
WYZ028>030-142145-
ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY-FLAMING GORGE-
259 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SWEETWATER COUNTY
UNTIL 345 PM MDT...
AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHEASTERN GREEN RIVER...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PILOT BUTTE AROUND 310 PM MDT.
ROCK SPRINGS AROUND 320 PM MDT.
SWEETWATER COUNTY AIRPORT AROUND 335 PM MDT.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 87 AND 126.
LAT...LON 4141 10952 4168 10953 4174 10886 4141 10883
TIME...MOT...LOC 2058Z 267DEG 28KT 4153 10944
13
Special weather statement, Jun 14, 2:29 PM MST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
329 PM MDT SUN JUN 14 2015
WYZ028-030-142215-
ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY-
329 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
415 PM MDT...
AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SWEETWATER COUNTY AIRPORT...WHICH IS NEAR ROCK SPRINGS...MOVING EAST
AT 25 MPH. A SECOND STORM WAS NEAR GREEN RIVER MOVING EAST AROUND 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH BRIEF HEAVY RAIN AND POSSIBLY SMALL PEA SIZE HAIL.
THESE THUNDERSTORMS WILL AFFECT THE AREA BETWEEN GREEN RIVER...ROCK
SPRINGS AND POINT OF ROCKS THROUGH 415 PM MDT...INCLUDING INTERSTATE
80.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 90 AND 137.
LAT...LON 4149 10917 4150 10916 4150 10918 4176 10928
4191 10877 4155 10862 4148 10917
TIME...MOT...LOC 2125Z 249DEG 20KT 4163 10915
13Hail, Fremont
- When
- June 14, 6:02 PM MST to 6:08 PM MST
- Where
- Fremont County, 0.42 mi NNW of Lander to 0.89 mi N of Lander
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.835, -108.724
Trained spotters and law enforcement reported penny sized hail in Lander. Law enforcement also reported that a few stones were the size of quarters.
Hail, Fremont
- When
- June 14, 6:20 PM MST to 6:40 PM MST
- Where
- Fremont County, 3.93 mi SW of (Riw)riverton Rgnl A to 4.15 mi NE of (Riw)riverton Rgnl A
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.037, -108.513
Hail up to the size of pennies fell in a swath from west of Riverton, to the NWS office, to about five miles north of town.
Hail, Fremont
- When
- June 14, 7:03 PM MST
- Where
- Fremont County, 3.2 mi NNW of Sand Draw
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 42.790, -108.211
A NWS Employee found penny sized hail two inches deep 15 minutes after a storm passed across State Highway 135 near Sand Draw.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 14, 20152 deaths · 1 event
- Wildfire in Alaska, June 14 to 29, 20158 injured · $1.1 million · 2 events
- Flash Flooding in New York, June 14 to 15, 2015$13 million · 15 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 14 to 15, 2015$245,000 · 50 kt wind · 43 events
- Flash Flooding in New York, June 14, 2015$465,000 · 7 events
- Flash Flood and Hail in Ohio, June 14 to 15, 2015$239,000 · 50 kt wind · 7 events
- Flash Flooding and Heavy Rain in Iowa, June 14 to 15, 2015$50,000 · 32 events
- Flooding and Hail in Colorado, June 14 to 22, 2015$50,000 · 1.75 in hail · 5 events
- Flash Flood and Hail in Texas, June 14, 2015$25,000 · 1.75 in hail · 2 events
- Flash Flooding and Flooding in Kansas, June 14 to 19, 20151 in hail · 21 events
- Hail and Damaging Winds in Texas, June 14, 201581 kt wind · 18 events
- Hail in Wyoming, June 14, 20152.5 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572348, 572350, 572407.